# SDR ASAA2014021106927

- Difficulty date: February 11, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750227
- Condition: Corroded
- Location: Bs 725-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY BS 725 - 727, LT TRANSITION PANEL HAS CORROSION. ACFT GROUNDED.  BLENDED CORROSION IAW SRM 53-00-53-2R-5 & DWG 1496-377.  REMOVED TRANSITION PANEL BS 731 - 792, LBL 21 IAW SRM 53-00-53-2R-5.  FABRICATED REPAIR CHANNELS & SPLICE PLATES IAW DWG 51-20-01.  TOPCOATED REPAIR PARTS IAW AMM 51-21-73. INSTALLED REPAIR CHANNELS & SPLICE PLATES IAW SRM 53-00-53-2R-5.
